Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bergman minimal domains in several complex variables


Authors: Shigeo Ozaki and Sadao Katô
Journal: Trans. Amer. Math. Soc. 162 (1971), 63-69
MSC: Primary 32H05
DOI: https://doi.org/10.1090/S0002-9947-1971-0294695-X
MathSciNet review: 0294695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: K. T. Hahn has obtained the inequality between the Jacobians of a biholomorphic mapping and a holomorphic automorphism of a Bergman minimal domain. This paper extends Hahn's result. Some inequalities concerning Jacobians of the mappings of minimal domains onto another minimal domain are considered, and an example is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H05

Retrieve articles in all journals with MSC: 32H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0294695-X
Keywords: Bergman kernel function, minimal domain, biholomorphic mapping, holomorphic automorphism, relative invariant
Article copyright: © Copyright 1971 American Mathematical Society